# SDR AALA20060450

- Difficulty date: July 10, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK-  EMERGENCY FLOOR PATH LIGHT AT SEAT 22B IS MISSING LENS AND BULBS ARE INOPERATIVE.  REPLACED LENS AND BULBS FOR EMERGENCY FLOOR PATH LIGHT AT SEAT 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
